MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: b3: the actual date of event is unknown.The date received by manufacturer was entered into the date of event field.D4 medical device lot # 88167642 was reported; however, this is not a lot # manufactured for the reported catalog # vc10a256f60.D4: medical device expiration date: unknown, h4: device manufacture date: unknown.As the lot number for the device was not provided, a review of the device history records could not be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a radiofrequency ablation procedure using a venclose catheter.During the procedure, it was found that the battery was depleted, the 60 cm catheter was not recognized by the generator when connected, and a hole was observed in the package.There was no reported patient injury.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia CA 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50716238
Report Number3011879048-2026-00068
Device Sequence Number9852427
Product Code GEI
UDI-Device Identifier00858254006008
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown